Translator Disclaimer
March/April 2017 Insensitizing controls for the Boussinesq system with no control on the temperature equation
N. Carreño
Adv. Differential Equations 22(3/4): 235-258 (March/April 2017).

Abstract

In this paper, we prove the existence of controls insensitizing the $L^2$-norm of the solution of the Boussinesq system. The novelty here is that no control is used on the temperature equation. Furthermore, the control acting on the fluid equation can be chosen to have one vanishing component. It is well known that the insensitizing control problem is equivalent to a null controllability result for a cascade system, which is obtained thanks to a suitable Carleman estimate for the adjoint of the linearized system and an inverse mapping theorem. The particular form of the adjoint equation will allow us to obtain the null controllability of the linearized system.

Citation

Download Citation

N. Carreño. "Insensitizing controls for the Boussinesq system with no control on the temperature equation." Adv. Differential Equations 22 (3/4) 235 - 258, March/April 2017.

Information

Published: March/April 2017
First available in Project Euclid: 18 February 2017

zbMATH: 1361.93008
MathSciNet: MR3611506

Subjects:
Primary: 34B15 , 35Q30 , 93B05 , 93C10

Rights: Copyright © 2017 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.22 • No. 3/4 • March/April 2017
Back to Top